# SDR CA990323027

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Wheel
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 1 ENGINE ITT WAS 100 DEGREES CELSIUS HIGHER THAN NR 2 ENGINE DURING CLIMB.  MAXIMUM CONTINUOUS 860 DEGREES CELSIUS REACHED WITH N1 5 PERCENT BELOW MAXIMUM.  DURING THRUST REDUCTION ON TURN- AROUND, AN UNUSUAL NOISE WAS HEARD FROM NR 1 ENGINE AND ITT WENT TO 999 DEGREES CELSIUS.  THE ENGINE WAS SHUT DOWN.  POST-FLIGHT BORESCOPE INSPECTION CARRIED OUT AND SIGNIFICANT DAMAGE FOUND AT THE 7TH STAGE COMPRESSOR.  THE ENGINE WAS REPLACED.
